Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J. On the membership problem for pseudovarieties of commutative semigroups. Semigroup Forum. 1991;42:47-51.Edit
Almeida J, Volkov M, Goldberg S.. Complexity of the identity checking problem for finite semigroups. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI). 2008;358:5-22, 301.Edit
Almeida J. Profinite groups associated with weakly primitive substitutions. Fundam. Prikl. Mat.. 2005;11:13-48.Edit
[2011-31] Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups .Edit
Almeida J, Borlido C. Complete kappa-reducibility of pseudovarieties of the form DRH. International Journal of Algebra and Computation. 2017;27(02):189-236.Edit
Almeida J. Overlapping of words in rational languages. In: Combinatorics on words (Waterloo, Ont., 1982). Academic Press, Toronto, ON; 1983. 1. p. 119-131p. Edit
Almeida J, Delgado M. Tameness of the pseudovariety of abelian groups. Internat. J. Algebra Comput.. 2005;15:327-338.Edit
Almeida J, Weil P. Profinite categories and semidirect products. J. Pure Appl. Algebra. 1998;123:1-50.Edit
Almeida FD, Fernandes R. Iterated Kantorovich versus Kulkarni method for Fredholm integral equations. Vol Integral Methods in Science and Engineering. Vol. 2: Practical Applications Italy, Padova: Birkhäuser Basel 2017.Edit
[2016-25] Almeida J, Shahzamanian M.. The finite basis and finite rank properties for pseudovarieties of semigroups .Edit
Almeida J. The algebra of implicit operations. Algebra Universalis. 1989;26:16-32.Edit
[2017-9] Almeida J, Klíma O. Towards a pseudoequational proof theory .Edit
Almeida J, Zeitoun M. Tameness of some locally trivial pseudovarieties. Comm. Algebra. 2003;31:61-77.Edit
Almeida R, Martínez JP, Rocha AP, Laguna P. Multilead ECG Delineation Using Spatially Projected Leads From Wavelet Transform Loops. {IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING}. 2009;{56}:{1996-2005}.Edit
Almeida J. A classification of aperiodic power monoids. J. Algebra. 1994;170:355-387.Edit
Almeida J, Trotter PG. Hyperdecidability of pseudovarieties of orthogroups. Glasg. Math. J.. 2001;43:67-83.Edit
[2011-19] Almeida J, Costa A. On the transition semigroups of centrally labeled Rauzy graphs .Edit
Almeida J. On direct product decompositions of finite $\scr J$-trivial semigroups. Internat. J. Algebra Comput.. 1991;1:329-337.Edit
Almeida J, Klíma O. A counterexample to a conjecture concerning concatenation hierarchies. Inform. Process. Lett.. 2009;110:4-7.Edit
Almeida J. Minimal nonpermutative pseudovarieties of semigroups. I, II. Pacific J. Math.. 1986;121:257-270, 271-279.Edit
Almeida J, Moura A. Idempotent-generated semigroups and pseudovarieties. Proceedings of the Edinburgh Mathematical Society. 2011;54:545-568.Edit
[2009-29] Almeida J, Margolis SW, Steinberg B, Volkov M. Characterization of group radicals with an application to Mal'cev products .Edit
Almeida J. Hyperdecidable pseudovarieties and the calculation of semidirect products. Internat. J. Algebra Comput.. 1999;9:241-261.Edit
Almeida J, Costa A. A geometric interpretation of the Schützenberger group of a minimal subshift. Arkiv för Matematik. 2016;54(2):243-275.Edit
Almeida J, Costa JC, Zeitoun M. Factoriality and the Pin-Reutenauer procedure. Discrete Math. Theor. Comput. Sci.. 2016;18:Paper No. 1, 23.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.